Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 233–240 (Mi umn4367)  

This article is cited in 3 scientific papers (total in 3 papers)

A decay theorem for maxwell's equations

C. S. Morawetz


Full text: PDF file (366 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:2, 242–250

Bibliographic databases:

UDC: 519.9
MSC: 35Q60, 35B30, 78A25
Received: 01.06.1973

Citation: C. S. Morawetz, “A decay theorem for maxwell's equations”, Uspekhi Mat. Nauk, 29:2(176) (1974), 233–240; Russian Math. Surveys, 29:2 (1974), 242–250

Citation in format AMSBIB
\Bibitem{Mor74}
\by C.~S.~Morawetz
\paper A~decay theorem for maxwell's equations
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 233--240
\mathnet{http://mi.mathnet.ru/umn4367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404833}
\zmath{https://zbmath.org/?q=an:0293.35010|0305.35013}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 242--250
\crossref{https://doi.org/10.1070/RM1974v029n02ABEH003857}


Linking options:
  • http://mi.mathnet.ru/eng/umn4367
  • http://mi.mathnet.ru/eng/umn/v29/i2/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. EDWARD F. KUESTER, “Virial theorems for electromagnetic fields”, International Journal of Electronics, 61:5 (1986), 583  crossref
    2. B. V. Kapitonov, “On exponential decay as $t\to\infty$ of solutions of an exterior boundary value problem for the Maxwell system”, Math. USSR-Sb., 66:2 (1990), 475–498  mathnet  crossref  mathscinet  zmath  isi
    3. B Ducomet, “Decay of electromagnetic energy in a perturbed half-space”, Computers & Mathematics with Applications, 29:3 (1995), 13  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:231
    Full text:96
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022